# SDR DALA13072643358

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 33,969 hours, 4,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y2462, FRAME 62 CORRODED. CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMITS SRM 53-00-15, FIG.102.  SEAT TRACK R & R IAW SRM 51-42-11.
